# SDR USAA20090204BB026

- Difficulty date: February 2, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Missing
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE LEFT AFT ENTRY DOOR ARMED INDICATOR WAS MISSING.  MAINTENANCE REPLACED THE AFT LEFT ARMED INDICATOR FLAG.
